# SDR ASOA20160929053

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 35,790 hours, 20,970 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fadec
- Part number: 23093341
- Part serial: BX161859
- Condition: Inoperative
- Part time: 30,336 hours, 18,597 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE LOSS 20 PERCENT N1, FADEC INOPERATIVE.  MX REMOVED AND REPLACED THE FADEC 1A AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
